# SDR CALA0000312

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG DOOR AFT LOWER INNER CORNER REPAIR ANGLE DEEPLY CHAFED.  AN INNER CORNER DOUBLER REPAIR WAS INSTALLED IAW SRM 52-05, FIGURE 28, 51-10-04, AND 51-10-03.
